# SDR AALA20170118018

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 48,418 hours, 19,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKEOFF THE MASTER CAUTION AND AFT ENTRY DOOR LIGHTS ILLUMINATED. ABORTED TAKEOFF. CABIN CREW RECHECKED DOOR HANDLE. WARNING LIGHTS EXTINGUISHED. SUBSEQUENT TAKEOFF WAS UNEVENTFUL.
